# SDR P2EA01065

- Difficulty date: April 17, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FRAME AT BS 827 DENTED BETWEEN 24L AND 25L, LENGTH 2 INCHES, WIDTH 1 INCH, DEPTH .080 INCH.  REPAIRED IAW SRM 53-10-4.  (M)
